# SDR SWAA2012042003263

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 76,020 hours, 67,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6551463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR BRACKET NOT SECURING GIRT BAR PROPERLY.  PROPERLY SECURED BRACKET IAW MM.
